Show simple item record

dc.contributor.authorBird, R. Byronen_US
dc.contributor.authorWarner, Harold R., Jr.en_US
dc.contributor.authorRamakka, William R.en_US
dc.date.accessioned2007-07-13T19:21:00Z
dc.date.available2007-07-13T19:21:00Z
dc.date.issued1970en_US
dc.identifier.citationThe following article appeared in Bird, R.B., Warner, H.R.,Jr, & Ramakka, W.R. (1970). Stress Relaxation In Solutions Of Linear Macromolecules. Journal Of Chemical Physics, 52(4), 2001-2. and may be found at http://link.aip.org/link/?jcp/52/2001en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/9478
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent120874 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.relation.ispartofhttp://www.aip.orgen_US
dc.relation.ispartofhttp://jcp.aip.orgen_US
dc.rightsCopyright 1970 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.en_US
dc.titleStress relaxation in solutions of linear macromoleculesen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record